Next Article in Journal
The Complement of Binary Klein Quadric as a Combinatorial Grassmannian
Next Article in Special Issue
The Fractional Orthogonal Difference with Applications
Previous Article in Journal
The 1st Law of Thermodynamics for the Mean Energy of a Closed Quantum System in the Aharonov-Vaidman Gauge
Previous Article in Special Issue
Subordination Principle for a Class of Fractional Order Differential Equations
Open AccessArticle

Sinc-Approximations of Fractional Operators: A Computing Approach

by 1,2,* and 3
1
Mathematics Department, German University in Cairo, New Cairo City, 11835, Egypt
2
Mathematical Physics, University of Ulm, Ulm, D-89069, Germany
3
Mathematics, University of Utah, Salt Lake City, UT, 84112, USA
*
Author to whom correspondence should be addressed.
Academic Editor: Hari M. Srivastava
Mathematics 2015, 3(2), 444-480; https://doi.org/10.3390/math3020444
Received: 1 April 2015 / Accepted: 20 May 2015 / Published: 5 June 2015
(This article belongs to the Special Issue Recent Advances in Fractional Calculus and Its Applications)
We discuss a new approach to represent fractional operators by Sinc approximation using convolution integrals. A spin off of the convolution representation is an effective inverse Laplace transform. Several examples demonstrate the application of the method to different practical problems. View Full-Text
Keywords: fractional calculus; Sinc methods; approximation; computation; integral equations; Hammerstein equation fractional calculus; Sinc methods; approximation; computation; integral equations; Hammerstein equation
Show Figures

MDPI and ACS Style

Baumann, G.; Stenger, F. Sinc-Approximations of Fractional Operators: A Computing Approach. Mathematics 2015, 3, 444-480. https://doi.org/10.3390/math3020444

AMA Style

Baumann G, Stenger F. Sinc-Approximations of Fractional Operators: A Computing Approach. Mathematics. 2015; 3(2):444-480. https://doi.org/10.3390/math3020444

Chicago/Turabian Style

Baumann, Gerd; Stenger, Frank. 2015. "Sinc-Approximations of Fractional Operators: A Computing Approach" Mathematics 3, no. 2: 444-480. https://doi.org/10.3390/math3020444

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Search more from Scilit
 
Search
Back to TopTop